# SDR SWAA2018082024304

- Difficulty date: August 15, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 49,757 hours, 29,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EXIT LIGHT BROKEN.  R&R LIGHT ASSEMBLY PER MM.
